# SDR DLL10960168

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1504400113
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE SI 7-70645-12 FS 1212 CANTED BULKHEAD INSPECTION, CRACKS WERE FOUND AT FOUR LOCATIONS.  REPAIRED PER DL ERA 273100 RA.
